# SDR FDEA201105201895

- Difficulty date: May 20, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 64,161 hours, 12,287 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA70111
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION APPROX 1.2"  IN LENGTH FOUND DURING X-RAY INSPECTION AT BS 6-100,   L6L FWD SECTION EDGE. CRACK AT BS 6-100, L6L FWD SECTION EDGE REPAIRED AS PER SRM 53-00-05 FIG   202 REV 46. LONGERON FABRICATED AS PER DRAWING AEA7001 REV NEW. REPAIR   CLASSIFIED MAJOR AS PER GMM 6-2-100 REV 112.
